# SDR CA071023007

- Difficulty date: October 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,958 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 441CC7
- Part serial: 125775
- Condition: Inoperative
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN COMPRESSION TEST, THE ENGINEER HEARD A SQUEAKING AS THE PROP WAS BEING ROTATED. THE SOURCE WAS INDENTIFED COMING FROM THE VACUUM PUMP. PUMP WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20071023007)
